p -extensions abéliennes

F. Bertrandias; J.-J. Payan

Mémoires de la Société Mathématique de France (1971)

  • Volume: 25, page 33-37
  • ISSN: 0249-633X

How to cite


Bertrandias, F., and Payan, J.-J.. "$p$-extensions abéliennes." Mémoires de la Société Mathématique de France 25 (1971): 33-37. <http://eudml.org/doc/94582>.

author = {Bertrandias, F., Payan, J.-J.},
journal = {Mémoires de la Société Mathématique de France},
language = {fre},
pages = {33-37},
publisher = {Société mathématique de France},
title = {$p$-extensions abéliennes},
url = {http://eudml.org/doc/94582},
volume = {25},
year = {1971},

AU - Bertrandias, F.
AU - Payan, J.-J.
TI - $p$-extensions abéliennes
JO - Mémoires de la Société Mathématique de France
PY - 1971
PB - Société mathématique de France
VL - 25
SP - 33
EP - 37
LA - fre
UR - http://eudml.org/doc/94582
ER -


  1. [1] B.J. BIRCH. Cyclotomic fields and Kummer extensions in : Cassels-Fröhlich. Algebraic Number Theory Acad. Press, 1967. 
  2. [2] G. POITOU. Cohomologie galoisienne des modules finis. Dunod, 1967. Zbl0161.04203MR36 #2670

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.